Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 56, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 21, 2016, 9:49 PM CDT. It took effect at Aug 22, 2016, 2:00 PM CDT. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2016, 9:49 PM CDT (02:49 UTC)
- In effect from
- Aug 22, 2016, 2:00 PM CDT
- Expired
- Aug 24, 2016, 10:00 PM CDT
- In force
- 56 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
646 WHUS73 KGRB 220249 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 949 PM CDT SUN AUG 21 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED FROM MONDAY AFTERNOON THROUGH TUESDAY NIGHT... .SOUTHERLY WINDS WILL INCREASE AS HIGH PRESSURE SHIFTS EAST AND A COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THE WINDS WILL GUST OVER 25 KNOTS AT TIMES FROM MONDAY AFTERNOON THROUGH TUESDAY NIGHT. WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND REACH AS HIGH AS 4 TO 7 FEET ON LAKE MICHIGAN ON TUESDAY. LMZ521-522-541-221100- /O.NEW.KGRB.SC.Y.0056.160822T1900Z-160824T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 949 PM CDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 4 AM CDT WEDNESDAY. * WINDS WILL BECOME SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE. * WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND 4 TO 7 FEET ON LAKE MICHIGAN BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
12 follow-up statements
697 WHUS73 KGRB 220927 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT MON AUG 22 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED FROM THIS AFTERNOON THROUGH TUESDAY NIGHT... .SOUTHERLY WINDS WILL INCREASE AS HIGH PRESSURE SHIFTS EAST AND A COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THE WINDS WILL GUST OVER 25 KNOTS AT TIMES FROM THIS AFTERNOON THROUGH TUESDAY NIGHT. WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND REACH AS HIGH AS 4 TO 7 FEET ON LAKE MICHIGAN ON TUESDAY. LMZ521-522-541-221730- /O.CON.KGRB.SC.Y.0056.160822T1900Z-160824T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 427 AM CDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY... * WINDS WILL BECOME SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE. * WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND 4 TO 7 FEET ON LAKE MICHIGAN BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
688 WHUS73 KGRB 221514 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CDT MON AUG 22 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED FROM THIS AFTERNOON THROUGH TUESDAY NIGHT... .SOUTHERLY WINDS WILL INCREASE AS HIGH PRESSURE SHIFTS EAST AND A COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THE WINDS WILL GUST OVER 25 KNOTS AT TIMES FROM THIS AFTERNOON THROUGH TUESDAY NIGHT. WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND REACH AS HIGH AS 4 TO 7 FEET ON LAKE MICHIGAN ON TUESDAY. LMZ521-522-541-230200- /O.CON.KGRB.SC.Y.0056.160822T1900Z-160824T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1014 AM CDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY... * WINDS WILL BECOME SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE. * WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY...AND 4 TO 7 FEET ON LAKE MICHIGAN BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
585 WHUS73 KGRB 222023 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CDT MON AUG 22 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED FROM THIS AFTERNOON THROUGH TUESDAY NIGHT... .SOUTHERLY WINDS WILL INCREASE AS HIGH PRESSURE SHIFTS EAST AND A COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THE WINDS WILL GUST OVER 25 KNOTS AT TIMES THROUGH TUESDAY NIGHT. IN ADDITION TO GUSTY WINDS...WAVES WILL BUILD TO 4 TO 7 FEET ON LAKE MICHIGAN ON TUESDAY. GUSTY WINDS AND WAVES MAY CONTINUE INTO WEDNESDAY...AND THE SMALL CRAFT MAY NEED TO BE EXTENDED. LMZ521-522-222130- /O.CAN.KGRB.SC.Y.0056.000000T0000Z-160824T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 323 PM CDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS LOOK TO REMAIN BELOW HAZARDOUS LEVELS...WITH SOUTHWEST WINDS AROUND 20 KNOTS AND 2 TO 4 FOOT WAVES THROUGH TUESDAY. $$ LMZ542-543-230430- /O.EXA.KGRB.SC.Y.0056.000000T0000Z-160824T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 323 PM CDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. * WINDS: SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE. * WAVES WILL BUILD 4 TO 7 FEET ON LAKE MICHIGAN BY TUESDAY. * HAZARDOUS CONDITIONS MAY CONTINUE INTO WEDNESDAY. BOATERS SHOULD WATCH FOR UPDATES AS THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-230430- /O.CON.KGRB.SC.Y.0056.000000T0000Z-160824T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 323 PM CDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS: SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE. * WAVES WILL BUILD 4 TO 7 FEET ON LAKE MICHIGAN BY TUESDAY. * HAZARDOUS CONDITIONS MAY CONTINUE INTO WEDNESDAY. BOATERS SHOULD WATCH FOR UPDATES AS THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
453 WHUS73 KGRB 230051 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 751 PM CDT MON AUG 22 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED THROUGH TUESDAY NIGHT... .SOUTHERLY WINDS WILL INCREASE AS HIGH PRESSURE SHIFTS EAST AND A COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THE WINDS WILL GUST OVER 25 KNOTS AT TIMES THROUGH TUESDAY NIGHT. IN ADDITION TO GUSTY WINDS...WAVES WILL BUILD TO 4 TO 7 FEET ON LAKE MICHIGAN ON TUESDAY. GUSTY WINDS AND WAVES MAY CONTINUE INTO WEDNESDAY...AND THE SMALL CRAFT MAY NEED TO BE EXTENDED. LMZ541>543-230900- /O.CON.KGRB.SC.Y.0056.000000T0000Z-160824T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 751 PM CDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS: SOUTHWEST TO SOUTH AND INCREASE TO 15 TO 25 KTS. OCCASIONAL HIGHER GUSTS ARE POSSIBLE. * WAVES WILL BUILD 4 TO 7 FEET ON LAKE MICHIGAN BY TUESDAY. * HAZARDOUS CONDITIONS MAY CONTINUE INTO WEDNESDAY. BOATERS SHOULD WATCH FOR UPDATES AS THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
742 WHUS73 KGRB 230835 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CDT TUE AUG 23 2016 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED TODAY THROUGH WEDNESDAY EVENING... .SOUTH WINDS WILL INCREASE AND BECOME GUSTY THIS MORNING AS HIGH PRESSURE SHIFTS EAST OF THE GREAT LAKES AND A COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY AFTERNOON OR EVENING. THE PERSISTENT SOUTHERLY WINDS WILL GENERATE WAVES OF 3 TO 7 FEET ON LAKE MICHIGAN. LMZ541>543-231645- /O.EXT.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 335 AM CDT TUE AUG 23 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * WINDS: SOUTH INCREASING TO 15 TO 25 KTS THIS MORNING AND CONTINUING THROUGH WEDNESDAY AFTERNOON. OCCASIONAL HIGHER GUSTS ARE POSSIBLE...ESPECIALLY THIS AFTERNOON. * WAVES: 3 TO 7 FEET THROUGH WEDNESDAY EVENING. THE LARGEST WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
453 WHUS73 KGRB 231520 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1020 AM CDT TUE AUG 23 2016 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED TODAY THROUGH WEDNESDAY EVENING... .SOUTH WINDS WILL INCREASE AND BECOME GUSTY THIS AFTERNOON AS HIGH PRESSURE SHIFTS EAST OF THE GREAT LAKES AND A COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY AFTERNOON OR EVENING. THE PERSISTENT SOUTHERLY WINDS WILL GENERATE WAVES OF 3 TO 7 FEET ON LAKE MICHIGAN. LMZ541>543-232330- /O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1020 AM CDT TUE AUG 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * WINDS: SOUTH INCREASING TO 15 TO 25 KTS AND CONTINUING THROUGH WEDNESDAY AFTERNOON. OCCASIONAL HIGHER GUSTS ARE POSSIBLE...ESPECIALLY THIS AFTERNOON. * WAVES: 3 TO 7 FEET THROUGH WEDNESDAY EVENING. THE LARGEST WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
599 WHUS73 KGRB 232029 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT TUE AUG 23 2016 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED THROUGH WEDNESDAY EVENING... .SOUTH WINDS WILL CONTINUE TO BE GUSTY THIS EVENING AND OVERNIGHT AS HIGH PRESSURE SHIFTS EAST OF THE GREAT LAKES AND A COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY AFTERNOON OR EVENING. THE PERSISTENT SOUTHERLY WINDS WILL GENERATE WAVES OF 4 TO 7 FEET ON LAKE MICHIGAN. LMZ541>543-240430- /O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 329 PM CDT TUE AUG 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * SOUTH WINDS 15 TO 25 KTS CONTINUING THROUGH WEDNESDAY AFTERNOON. * WAVES: 4 TO 7 FEET THROUGH WEDNESDAY EVENING. THE LARGEST WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
997 WHUS73 KGRB 240134 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 834 PM CDT TUE AUG 23 2016 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED THROUGH WEDNESDAY EVENING... .SOUTH WINDS WILL CONTINUE TO BE GUSTY OVERNIGHT AS HIGH PRESSURE SHIFTS EAST OF THE GREAT LAKES AND A COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY AFTERNOON OR EVENING. THE PERSISTENT SOUTHERLY WINDS WILL GENERATE WAVES OF 4 TO 7 FEET ON LAKE MICHIGAN. LMZ541>543-240945- /O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 834 PM CDT TUE AUG 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * SOUTH WINDS 15 TO 25 KTS CONTINUING THROUGH WEDNESDAY AFTERNOON. * WAVES: 4 TO 7 FEET THROUGH WEDNESDAY EVENING. THE LARGEST WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
568 WHUS73 KGRB 240810 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 310 AM CDT WED AUG 24 2016 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING... .SOUTH WINDS WILL CONTINUE TO BE GUSTY TODAY AS A COLD FRONT APPROACHES THE REGION...WITH WINDS BECOMING SOUTHWEST THIS AFTERNOON AND EVENING. THE PERSISTENT SOUTHERLY WINDS WILL GENERATE WAVES OF 4 TO 7 FEET ON LAKE MICHIGAN AND 2 TO 4 FEET ON THE BAY. LMZ521-522-241615- /O.EXA.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 310 AM CDT WED AUG 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SOUTH WINDS 15 TO 25 KTS CONTINUING THROUGH THIS AFTERNOON...VEERING SOUTHWEST 10 TO 20 KTS THIS EVENING. GUSTS TO 30 KTS POSSIBLE THROUGH EARLY AFTERNOON. * WAVES: 4 TO 7 FEET THROUGH THIS EVENING. THE LARGEST WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-241615- /O.EXT.KGRB.SC.Y.0056.000000T0000Z-160825T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 310 AM CDT WED AUG 24 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTH WINDS 15 TO 25 KTS THIS MORNING...THEN VEERING SOUTHWEST 10 TO 20 KTS THIS AFTERNOON AND INTO THE EARLY EVENING. * WAVES: 2 TO 4 FEET THROUGH LATE THIS AFTERNOON OR EARLY EVENING. THE LARGEST WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF STURGEON BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
142 WHUS73 KGRB 241522 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1022 AM CDT WED AUG 24 2016 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING... .SOUTH WINDS AHEAD OF A COLD FRONT WILL CONTINUE TO BE GUSTY THIS AFTERNOON. THE PERSISTENT SOUTH WINDS WILL GENERATE WAVES OF 4 TO 7 FEET ON LAKE MICHIGAN AND 2 TO 4 FEET ON THE BAY. WINDS WILL DIMINISH BY THIS EVENING AND TURN WESTERLY AS THE COLD FRONT SLIDES OVER THE AREA. LMZ541>543-242330- /O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1022 AM CDT WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTH WINDS 15 TO 25 KTS WITH GUSTS TO 30 KTS THIS AFTERNOON...VEERING SOUTHWEST 10 TO 20 KTS LATE AFTERNOON OR EARLY EVENING...THEN WEST 10 TO 15 KTS LATE EVENING. * WAVES: 4 TO 7 FEET THROUGH THIS EVENING. THE LARGEST WAVES... ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-242330- /O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1022 AM CDT WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS EARLY AFTERNOON THEN VEERING SOUTHWEST DURING THE AFTERNOON. WIND BECOMING WEST 10 TO 15 KTS THIS EVENING. * WAVES: 2 TO 4 FEET THROUGH LATE THIS AFTERNOON OR EARLY EVENING. THE LARGEST WAVES...ALONG WITH LOCALLY HIGHER WAVES...ARE EXPECTED NORTH OF STURGEON BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
437 WHUS73 KGRB 242310 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 610 PM CDT WED AUG 24 2016 LMZ541>543-250300- /O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 610 PM CDT WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WEST WINDS 10 TO 15 KTS WITH GUSTS TO 20 KTS EARLY THIS EVENING. * WAVES OF 3 TO 5 FEET THROUGH THIS EVENING. THE LARGEST WAVES ARE EXPECTED NORTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-250015- /O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 610 PM CDT WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WEST WIND 10 TO 15 KTS EARLY THIS EVENING WITH GUSTS NEAR 20 KTS. * WAVES OF 2 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
923 WHUS73 KGRB 250020 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 720 PM CDT WED AUG 24 2016 LMZ521-522-250130- /O.EXP.KGRB.SC.Y.0056.000000T0000Z-160825T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 720 PM CDT WED AUG 24 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WAVES AND WINDS HAVE DIMINISHED ON THE WATERS OF THE BAY. $$ LMZ541>543-250300- /O.CON.KGRB.SC.Y.0056.000000T0000Z-160825T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 720 PM CDT WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WEST WINDS 10 TO 15 KTS WITH GUSTS TO 20 KTS EARLY THIS EVENING. * WAVES OF 3 TO 5 FEET THROUGH THIS EVENING...HIGHEST TOWARD OPEN WATERS. THE LARGEST WAVES ARE EXPECTED NORTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 21, 6:50 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Aug 21, 6:50 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 650 PM CDT SUN AUG 21 2016 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Monday Issued at 314 PM CDT Sun Aug 21 2016 Moist cyclonic flow dominated the region this afternoon, combining with daytime heating and weak shortwave energy moving across northern WI and Upper Michigan to produce a lot of clouds along with isolated to scattered showers. Already seeing the coverage of the showers diminish early this afternoon and that trend will continue through the early evening with all showers coming to an end by around sunset as influence of the cyclonic flow weakens, we lose daytime heating effects, and surface ridging builds in from the west. Clouds will also clear out through the late afternoon and evening hours with mostly clear skies expected the rest of the night. It will be on the chilly side tonight, especially over northern WI where low temps should drop into the 40s. Clearing skies, light winds, recent rains, cooler temps, and some moisture trapped under a low level inversion will create the potential for fog development overnight, mainly across central and north central WI. Patchy dense fog is possible, especially in low lying areas. On Monday, after any fog lifts in the early morning hours, look for mostly sunny skies as the surface ridge moves across the Great Lakes. Southwest return flow kicks into gear Monday afternoon with the strongest warm air advection staying toward the Mississippi Valley, so not expecting much of its influence to impact the area through mid-late afternoon. Could be a few clouds in the afternoon, especially over north central WI and winds getting a little gusty out of the southwest, but looks to be about it as moisture is lacking to produce anything more. Temps will respond nicely as heights rise over the area. Highs look to climb into the mid 70s to around 80 for most spots. .LONG TERM...Monday Night Through Sunday Issued at 314 PM CDT Sun Aug 21 2016 An upper jet moving across Lake Superior and Upper Michigan could produce some showers or sprinkles falling from middle clouds Monday night or early Tuesday, but think there is a better chance of showers and thunderstorms ahead of a northward moving warm front Tuesday night and a cold front moving through Wednesday afternoon or evening. Severe potential Wednesday looks to be limited by elevated warm and dry air layer. Warmer and more humid air will arrive Tuesday and continue Wednesday. High pressure will bring dry and seasonable conditions for Thursday through Saturday. && .AVIATION...for 00Z TAF Issuance Issued at 631 PM CDT Sun Aug 21 2016 Showers ended late this afternoon, and skies were clearing as high pressure edged in from the west. The high will drift across the region during the overnight period, and resulting clear skies and light winds should lead to patchy fog development in the favored areas of north central and central WI. MET/MAV guidance is not showing any fog tonight, but agree with previous shift on fog potential at RHI/AUW/CWA. Kept a tempo group with LIFR vsbys at RHI, but made some upward adjustments to vsbys at AUW and CWA based on afternoon dew point trends and expected low temps tonight. Any lingering fog will mix out early Monday as southwest winds pick up. The winds are expected to gust to around 20 kts in the afternoon. Only scattered cumulus clouds are anticipated during the late morning and afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Bersch LONG TERM......RDM AVIATION.......Kieckbusch
Hazardous weather outlook, Aug 21, 4:19 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 419 PM CDT SUN AUG 21 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 419 PM CDT SUN AUG 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT PATCHY FOG WITH VISIBILITIES UNDER ONE HALF MILE ARE POSSIBLE OVERNIGHT ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN, ESPECIALLY IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT, AND AGAIN ON SATURDAY, BUT IT IS TOO EARLY TO DETERMINE THEIR SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF FOG WITH VISIBILITIES BELOW 1/4 MILE TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-222130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 419 PM CDT SUN AUG 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY GUSTY SOUTHWEST WINDS ARE EXPECTED MONDAY AFTERNOON AND CONTINUE OFF AND ON THROUGH MID-WEEK. LARGE WAVES ARE EXPECTED ON LAKE MICHIGAN FROM LATE MONDAY AFTERNOON THROUGH WEDNESDAY MORNING, ESPECIALLY NORTH OF ALGOMA. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH WEDNESDAY NIGHT, BUT IT IS TOO EARLY TO DETERMINE THEIR SEVERE POTENTIAL. BERSCH/RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 4:40 PM CDT | Special Weather Statement | GRB | Oneida | 65 min |
| Aug 22, 5:23 PM CDT | Special Weather Statement | GRB | Forest | 52 min |
| Aug 22, 5:44 PM CDT | Special Weather Statement | GRB | Vilas | 61 min |
| Aug 22, 6:13 PM CDT | Special Weather Statement | GRB | Florence | 47 min |
| Aug 22, 6:50 PM CDT | Special Weather Statement | GRB | Florence, Marinette | 55 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.